# SDR RAIA980231

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: S53572103200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND CORROSION AT FRAME 39 FOOTINGS, BETWEEN STRINGERS 20L AND 19L, 18L AND 17L.  MAINTENANCE REPAIRED FLOOR FRAME 39 FOOTINGS BETWEEN STRINGERS 20L AND 19L, 18L AND 17L PER ATR SRM.  (M)
